| Model Number |
VTICM5_13.7(-5.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: significant reduction of ica.H6 - work order search: no additional similar complaint type events within associated lots were found.Iop elevation from baseline, significant glare and/or halos (under night driving conditions) and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4)>.
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, elevated iop, significant reduction of iridocorneal angles, glares/haloes, pupil reactive and ac angle @28 degrees.The lens was exchanged for a shorter length lens.The problem was resolved.Cause of the event was reported as patient related and unknown.